Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Adverse Reaction To Raltegravir

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Isentress (Raltegravir, MK-0518)

ral-TEG-ra-vir Brand Name: Isentress Other Name(s): RAL, raltegravir potassium Drug Class: Integrase Inhibitors Approved Use: Treatment of HIV Infection WARNING: Raltegravir can cause serious, life-threatening side effects. These include skin reactions, allergic reactions, and liver problems. Stop taking raltegravir and contact your health care provider right away if you develop a rash with any of the following symptoms: ...
Ask the Experts

Adverse Reaction to Topical Testosterone

My doctor had prescribed a topical testosterone product for me as my free testosterone levels were low. Shortly there after I broke out in hives and acne. Well, I stopped the testosterone a week and a half ago and the acne is going away but, the...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
You may have had an allergic reaction to the patch and it may take sometime for all of the causative agent to be eliminated. There are effective ways to blunt allergic reactions (including oral steroids) and if you are still having problems you... Read more »

adverse reaction to HIV meds

On 2-5-03 the doctor I was working with stuck me with an HIV+ needle. The doctors I was sent to through workman's compensation treated me like all of the adverse reactions I was having were all in my head. When I presented the doctor with the...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Many if not most persons taking triple HIV meds for post-exposure prophylaxis will experience at least annoying side effects. Though some of the side effects may be due to mitochondrial toxicity it would be highly unusual to have severe... Read more »

Managing gastric adverse reactions. JB

Dear Doctors I am a young patient on HAART since 4 years.When I began therapy it was fine but recently I started to feel some troubles regarding my stomach and also diarrhea because of the Viracept which it was included on my treatment plan plus...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
Austin, it is important for you to share this information with your health care provider and not suffer for a prolonged period because there are definitely options. To improve Viracept associated diarrhea some patients take increased fiber in their... Read more »

new hiv med Raltegravir looks good and is the future of hiv meds

Dr Bob, l read there is a new hiv drug on the market which is early in its stage called raltegravir and its a integrase inhibitor, a nother name for it could be isentress, the drug has no reported side effects... Dr Bob what do you know about this...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,What do I know about Isentress (raltegravir)?? Well, I know it quite well. In fact, I just swallowed one!Isentress is indeed an inhibitor of the HIV-1 integrase enzyme. This is a novel new mechanism of action for antiretroviral agents. It is... Read more »
Connect With Others

Those taking, Raltegravir, Truvada & Atazanavir

Posted by sweetvanilla27, 1 Reply
I am wanting to hear from anyone who have experienced taking Raltegravir, Truvada & Atazanavir and how you have got on with the meds?

I first started taking meds in May this year I was put on Truvda and Sustiva first, and was taken off them due... Read more »

Horrible Allergic Reaction to Atripla

Posted by MikeInPhilly2, 1 Reply
Hello All,

I was diagnosed HIV + on July 5th, 2011.

My doctor and I decided to move immediately and aggressively against the virus and she prescribed Atripla.

I did OK for the first week or so. Then I broke out in a rash that while not very sightly,... Read more »

Take Raltegravir? Have Herpes?

Posted by peterorgers
I don't have hiv, however I do have genital herpes. Those with just genital herpes do not have access to any drugs currently that are strong enough to completely repress the disease. Many in the genital herpes community are getting exciting that... Read more »

raltegravir questions please help me out here

Posted by themushroom, 2 Replies
I am currently infected with a virus in the HIV family It is called Xenotropic murine leukemia virus related virus (XMRV) and is responsible for my HIV like illness and symptoms (chronic oral thrush shingles ect) It is a retro virus that... Read more »